# SDR DL72W951108

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 69678811
- Condition: Cracked
- Location: Fs 1273 Rt Torq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK INSPECTION, THE RT UPPER TORQUE BOX UPPER AFT TRANSVERSE BEAM AND GUSSET ANGLE AT FS 1273 WERE FOUND CRACKED.  PER BAC S/B 727-53-0129, REV A, BOTH THE BEAM AND GUSSET ANGLE WERE REPLACED.
